Am I literally the only person on Earth with this problem????

Home Forums Vaginismus Support Group Vaginismus General Am I literally the only person on Earth with this problem????

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #54519
    Sevenalde
    Participant

    Hello, this is my first post here! I’ve been debating over posting for a while and had lurked here for support for a good few weeks but finally worked up the courage to post! It’s such an isolating condition, even though I have family who know about it and support me, it’s still not something you can easily talk about, especially when they could never understand what it’s like! So hopefully posting here and getting a bit of support from you lovely ladies might help me feel less alone!

    Anyways, a bit of background since the title sounds extreme and we’re all dealing with vaginismus, but I happen to have something else working against me and it feels so hopeless sometimes! I have genital eczema, which went undiagnosed for nearly a decade! (Perhaps this was the cause of my vaginismus but there’s no way of knowing) The issue comes here: The steroidal cream used to treat it thins the skin of the vagina, and so if I push myself even slightly too much, I can open a rather big tear down there which forces me to stop for about 3-5 days while it heals. I’m really struggling on my current dilator (femmax 4th one, 35mm Diameter) and even with an intermediate step I bought separately, I’m still tearing myself open attempting the largest dilator, and with the pain of dilating I often don’t notice I’ve been torn until I can feel it with my fingertips!

    I’m not sure how to progress and I really feel like I’m the only one dealing with this right now. Every time I get a tear it stalls my progress! I usually aim to dilate for about 20 minutes a day, but ever since I’ve been stuck on this cycle I’ve been on this dilator for about 4 months now!!! What’s worse is, I’m usually constantly treating a flare-up with the eczema since I have ADHD and am struggling to fall into a routine of treating it and keeping myself moisturised to prevent it coming back (the oil I use to dilate isn’t enough to keep it from flaring up again). Am I really the only one out there dealing with this unfortunate duo? I’m in a constant battle with my vagina! And totally losing!

    #54569
    recessivegenequeen
    Participant

    Hi Sevenalde – welcome to the forums! I’m glad you worked up the courage to post. I’m so sorry about your genital eczema – you are definitely right in that that is something we don’t hear about every day! I have not had this exact problem but am hoping someone else in the forums can share some insights, especially the Maze doctors on staff. I know we have had other women report vaginal tearing and I believe they’ve been suggested to try things like hormone creams. It might be worth checking with your gynecologist whether these would interfere with the steroid cream you’re already taking?

    You are so brave for confronting your vaginismus head-on, especially with additional exacerbating medical conditions happening in your life! I hope you’re able to make progress and find some answers soon, and we’re here to answer questions and cheer you on whenever you need it!

    #55532
    Sks823
    Participant

    Sevenalde,

    So happy that you’ve found these forums. I also don’t have experience with genital eczema but hopefully a medical professional on here will get back to you (or someone else with experience)

    Don’t be discouraged – plenty of us have had medical issues along with our vaginismus and we’ve gotten through it! I’d also suggest seeing a therapist (if it’s within your means) due to the stress of the conditions and difficulties that come along with having vaginismus!

    Keep us updated – bumping this thread so someone with a medical background will see!

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.